# SDR SIMA20251021001

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 22,499 hours, 15,053 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC F074483 STRINGER 28R BETWEEN FRAMES 85-89 HAS CORROSIONAND OR CORRODED FASTENERS IN AREAS. (LEVEL 2 CORROSION) REPAIRED STRINGER 28R BETWEEN FRAMES 85-89 OS ERS EJ-53MR-5267.
